The minimum of a bilinear form

E. S. Barnes Trinity College, Cambridge

TBD mathscidoc:1701.331058

Acta Mathematica, 88, (1), 253-277, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 676 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{e.1952the,
  title={The minimum of a bilinear form},
  author={E. S. Barnes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136222101767},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={253-277},
  year={1952},
}
E. S. Barnes. The minimum of a bilinear form. 1952. Vol. 88. In Acta Mathematica. pp.253-277. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136222101767.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved